Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having Neuropathy and problem in foot. Taking painkillers. What else can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Neuropathy and no color 2. Oh...I also. Take an pain killer 3 times a day
I am in relatively good health. The NEUROPATHY makes life difficult....diagnosis
Just pushed me mentally over the hedge. I am. Not a diabetic...the foot problem
Occurred due to an accident
Posted Mon, 20 May 2013 in General Health
Answered by Dr. Nehal Shah 1 hour later
Thanks for using healthcare magic.
I have gone through your available history.

Your neuropathy might be because of
1- vitamin B12 deficiency
2- age related degeneration.
3- somatic complains
4 - as a side effects of drugs.
Please revert to me what drugs you are taking for manic depression.

You should go for blood investigations like cholesterol, vitamin B12 level.

You should also consult your psychiatrist or neurologist for drug related cause.

You may get benefited by gabapentine or anti oxidants or vitamin B12 supplement.
You may get prescription by your doctor.
I hope i have addressed your concern.

Feel free to revert to me in case if you have any query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor